Gaviscon Double Action
Mint - Sodium Alginate, Sodium Bicarbonate, Calcium Carbonate
*Works in two ways
*Fast powerful relief
*Heartburn and indigestion
Gaviscon Double Action Mint brings long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways
1. Neutralising excess stomach acid to relieve pain and discomfort.
2. Forming a protective barrier over the stomach contents to soothe the burning pain in your chest
*For oral use. Shake well before use.
*Adults and children over 12 years: Take 10-20ml (2-4 5ml spoonfuls) after meals and at bedtime, up to four times a day.
*Children under 12 years: Should only be taken on medical advice.
*Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Contains Methyl Parahydroxybenzoate (E218) and Propyl Parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). Each 20ml dose contains 1.6mmol sodium and 6.5mmol calcium. If you have been advised a diet restricted in any of these, please ask your doctor before taking this product.
*If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose nect time, just carry on taking as before.
*If symptoms worsen after seven days, consult your doctor.
*You can take this medicine if you are pregnant or breast feeding.
*Very rare (less than 1 in 10,000 chance) of skin rash or difficulty breathing due to an allergic reaction from the ingredients. Consult your doctor immediately if you experience these or any other side effects. Do not use this medicine after the end of the month on the expiry date (EXP: month/year) shown on the base. Keep out of the sight and reach of children. Do not store above 30
Active Ingredients: 500mg Sodium Alginate, 213mh Sodium Bicarbonate and 325mg Calcium Carbonate in each 10ml of oral suspension
Also contains: Carbomer, Methyl (E218) and Propyl (E218) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide, Water.
Sugar free. Gluten free.
You're reviewing: Gaviscon Double Action Liquid Mint 300ml